# SDR FDEA201302130342

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5150
- Condition: Misrepaired
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 BETWEEN BL 0 AND LBL 24 MISREPAIRED.  REPAIRED IAW SRM 53-10-08, REPAIR 1, PG 207. MAJOR REPAIR.
